# SDR R61A2021123001029

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 32,200 hours, 20,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1619
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 20,254 hours, 13,790 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 1L SLIDE APPEARS TO DEPLOY: R&R L1 DOOR EMERGENCY EVAC SLIDE ASSY IAW EMB 175 AMM 25-65-01
